# SDR CA011001011

- Difficulty date: September 24, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 22,094 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 22X65010
- Condition: Out Of Balance
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATION OF A SET OF NOSEWHEEL TIRES REMOVED TO CURE A NOSE WHEEL VIBRATION SNAG REVEALED THAT THE BALANCING PATCH INSTALLED INSIDE ONE OF THE RECAPPED TIRES HAD BECOME DETACHED FROM THE TIRE. RECAPPED BY THOMPSON TIRE.
